On an energy function for the Weil-Petersson metric on Teichmüller space.
Manuscripta mathematica, Tome 59 (1987), pp. 249-260
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1987__59_155249,
author = {A.J. Tromba},
title = {On an energy function for the {Weil-Petersson} metric on {Teichm\"uller} space.},
journal = {Manuscripta mathematica},
pages = {249--260},
year = {1987},
volume = {59},
zbl = {0635.58004},
url = {http://geodesic.mathdoc.fr/item/MM2_1987__59_155249/}
}
A.J. Tromba. On an energy function for the Weil-Petersson metric on Teichmüller space.. Manuscripta mathematica, Tome 59 (1987), pp. 249-260. http://geodesic.mathdoc.fr/item/MM2_1987__59_155249/